# SDR FDEA201010214137

- Difficulty date: October 21, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 84,482 hours, 23,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING-CRACK FOUND AT THE TRAILING END OF LOWER WING SKIN,APPROX.WING STATION   XORS 419. CRACKED SILL IS ACCEPTABLE FOR STRENGTH AND WILL REMAIN IN SERVICE REF.E.A.8-5710-142474.
